Ask an expert
Question

04 Jul 2005

extra period
hi doc
please can you help me,ive had my normal monthlies and they ended a week ago although tthey were here an extra 2 days,i used the morning after pil before my monthlies came so i think thats why they were here longer.now a week later today my monthlies started again although its not even a flow but its there.is there something wrong and ive been having stomach aches of late-very very sore.this happened to my cousin and she had a miscarriage is this possible.note im not trying to get pregnant,pls help really worried.
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably due to the morning after pill. It can cause a change in your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote